×

zbMATH — the first resource for mathematics

On the spectral representation of symmetric stable processes. (English) Zbl 0493.60046

MSC:
60G10 Stationary stochastic processes
60E07 Infinitely divisible distributions; stable distributions
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Breiman, L, ()
[2] Bretagnolle, J; Dacunha-Castelle, D; Krivine, J.-L, Lois stable et espaces Lp, Ann. inst. H. Poincaré, II, 231-259, (1966) · Zbl 0139.33501
[3] Doob, J.L, ()
[4] Feller, W, ()
[5] Halmos, P.R, ()
[6] Hardin, C, Isometries on subspaces of Lp, Indiana univ. math. J., 30, 449-465, (1981) · Zbl 0432.46026
[7] Hardin, C; Pitt, L, Integral invariants of functions and Lp isometries on groups, Pacific J. math., (1982), in press
[8] Kanter, M, A representation theorem for Lp spaces, (), 472-474 · Zbl 0238.46031
[9] Kanter, M, Stable laws and the imbedding of Lp spaces, Amer. math. monthly, 80, 403-407, (1973) · Zbl 0287.60082
[10] Kuelbs, J, A representation theorem for symmetric stable processes and stable measures on H, Z. wahrsch. verw. gebiete, 26, 259-271, (1973) · Zbl 0253.60011
[11] Lamperti, J, On the isometries of certain function spaces, Pacific J. math., 8, 459-466, (1958) · Zbl 0085.09702
[12] Schilder, M, Some structure theorems for the symmetric stable laws, Ann. math. statist., 41, 412-421, (1970) · Zbl 0196.19401
[13] Schreiber, M, Quelques remarques sur LES caractérisations des espaces Lp, 0 ≤ p < 1, Ann. inst. H. Poincaré, 8, 83-92, (1972) · Zbl 0233.46040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.